# SDR MWEA010450

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT FLOOR BEAM AT STATION 427, 12 INCHES RIGHT OF CENTER LINE HAD CORROSION AROUND FASTENER HOLES.   CUT OUT DAMAGED SECTION, FABRICATED BEAM ANGLE REPAIR, LOCATED,  DRILLED AND INSTALLED.
